# SDR 29GA93932100111A

- Difficulty date: October 1, 2011
- Submitted: October 3, 2011
- Operation: Air carrier
- Aircraft: N82539
- Make and model: Beech 1900D
- Aircraft serial: UE168
- Aircraft time: 32,572 hours, 41,908 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Button
- Condition: Malfunctioned
- Location: Warning System
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT:  5200 EYW/FLL PILOT REPORTED LANDING GEAR WARNING HORN SILENCE BUTTON DOES NOT SILENCE THE LANDING GEAR WARNING HORN.  PERFORMED LANDING GEAR EXTENSION AND RETRACTION INSPECTION COULD NOT DUPLICATE, OPERATIONAL CHECK GOOD.
